# SDR HALA2017091206847

- Difficulty date: September 11, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 19,209 hours, 3,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING ON FLOOR FORWARD OF GALLEY DETACHED.  RESECURED EMERGENCY PATH LIGHTING STRIPS IN FORWARD GALLEY.
